Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 305, NWS Louisville, KY

July 22, 2016Casey County, Lincoln County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2016, 6:54 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 6:54 PM EDT (22:54 UTC)
Expired
Jul 22, 2016, 7:30 PM EDT
In force
36 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Casey County, KY, Lincoln County, KY

The radar

The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 678 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
678 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1162 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WUUS53 KLMK 222254
SVRLMK
KYC045-137-222330-
/O.NEW.KLMK.SV.W.0305.160722T2254Z-160722T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT FRI JUL 22 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CASEY COUNTY IN CENTRAL KENTUCKY...
  WEST CENTRAL LINCOLN COUNTY IN CENTRAL KENTUCKY...

* UNTIL 730 PM EDT

* AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  LIBERTY...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUSTONVILLE...ELLISBURG...MIDDLEBURG...CHILTON...PEYTONS STORE...
  BUTCHERTOWN...MOUNT SALEM AND MORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501
TIME...MOT...LOC 2254Z 005DEG 7KT 3745 8489 

HAIL...0.75IN
WIND...60MPH
 
$$

13
2 follow-up statements
797 
WWUS53 KLMK 222312
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
712 PM EDT FRI JUL 22 2016

KYC045-137-222330-
/O.CON.KLMK.SV.W.0305.000000T0000Z-160722T2330Z/
CASEY KY-LINCOLN KY-
712 PM EDT FRI JUL 22 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN CASEY AND WEST CENTRAL LINCOLN COUNTIES...

AT 711 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LIBERTY...DRIFTING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HUSTONVILLE...ELLISBURG...MIDDLEBURG...CHILTON...PEYTONS STORE...
BUTCHERTOWN...MOUNT SALEM AND MORELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501
TIME...MOT...LOC 2311Z 009DEG 7KT 3742 8490 

HAIL...0.75IN
WIND...60MPH
 
$$

13
914 
WWUS53 KLMK 222324
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
724 PM EDT FRI JUL 22 2016

KYC045-137-222334-
/O.EXP.KLMK.SV.W.0305.000000T0000Z-160722T2330Z/
CASEY KY-LINCOLN KY-
724 PM EDT FRI JUL 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASEY AND WEST
CENTRAL LINCOLN COUNTIES WILL EXPIRE AT 730 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3751 8497 3752 8482 3734 8475 3739 8501
TIME...MOT...LOC 2321Z 005DEG 7KT 3742 8490 

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:39 PM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Jul 22, 2:39 PM EDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
239 PM EDT FRI JUL 22 2016

.SHORT TERM (Now through Saturday Night)...
Issued at 235 PM EDT Fri Jul 22 2016

...Hot, Humid, and Unsettled Weather for the Weekend...

Models have a little better handle on the initialization today when
compared to this time yesterday, but not by much. Cloud cover has
helped to short circuit much of today's heat, though breaks by mid
to late afternoon may yet boost heat indices up to around 100,
perhaps higher depending on the length of heating remaining. SDF,
under cloud cover all morning and early afternoon, still has made it
to 89...so any sunshine should boost us at least into the lower
90s. Storms the rest of this afternoon are possible in the
hottest areas now, over southern KY as well as our Bluegrass
counties. Later development could be along differential heating
boundaries in the north, where those breaks of sunshine allow
temperatures to rise faster.

Coverage should die down by late evening, given loss of heating. QPF
fields are arguing for drier conditions tomorrow, bringing a promise
of hotter temperatures. The main reason for the lack of convection
would be a lack of boundaries in the region. Precipitable waters
should be in the 1.7-1.9 inch range. The flow aloft by Saturday
would argue against us getting another system from the north, with
the flow a little more zonal (and weaker). So a continued heat
advisory looks good.

.LONG TERM (Sunday through Friday)...
Issued at 215 PM EDT Fri Jul 22 2016

Sunday's forecast has trended drier with a ridge axis right over the
region, extending in from the west. With that dryness would mean
another day of hot temperatures. Not certain I want to fall for the
dry forecast completely, given this is the first set of model runs
showing this change. We could extend the Heat Advisory another day,
but given it's only an advisory, would prefer to wait and make sure
this trend continues before pulling that trigger.

Monday still looks to have better rain chances, as a trough comes in
and forces the ridge back to the west and south. Timing of storm
development looks to be later in the day though, so heat may still
be a problem initially. I would imagine if the Heat Advisory is
extended by this time tomorrow, it would run through Monday.

As for Tuesday on, guidance has trended back to a slower push for
Monday's front, now leaving the moisture in the region the rest of
the week. Have gone a little under the SuperBlend guidance here,
again as this is the start of a trend in that forecast. Temperatures
should moderate both because of the better rain chances and because
of the lower thicknesses with the ridge forecast to stay west of
here.

&&

.AVIATION (18Z TAF Update)...
Issued at 1252 PM EDT Fri Jul 22 2016

Main TAF challenge will be convective trends through the afternoon
hours.  Quite a bit of mid/high clouds are plaguing the region and
limiting instability, but think LEX/BWG will still have a chance to
see some convection (VCTS) develop this afternoon.  Will leave just
VCSH wording in at SDF.

Any convection will wane this evening, leaving a dry night.  Some
light fog will once again be possible at all sites, particularly LEX
and BWG.  Saturday will feature diurnal cu developing once again
with a few passing mid/high clouds and generally light southerly
winds.

&&

.LMK Watches/Warnings/Advisories...
KY...Heat Advisory until 8 PM EDT /7 PM CDT/ Saturday for KYZ023>034-
     038-045-046-053-054-061>065-070>077-081.

IN...Heat Advisory until 8 PM EDT /7 PM CDT/ Saturday for INZ076>079-
     083-084-089>092.

&&

Short Term........RJS
Long Term.........RJS
Aviation..........KJD
Hazardous weather outlook, Jul 22, 3:02 PM EDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT FRI JUL 22 2016

INZ076>079-083-084-089>092-KYZ023>034-038-045-046-053-054-061>065-
070>077-081-231915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-SPENCER-NELSON-LARUE-MARION-BUTLER-
EDMONSON-HART-GREEN-TAYLOR-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-CUMBERLAND-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...TAYLORSVILLE...BARDSTOWN...SPRINGFIELD...
HODGENVILLE...LEBANON...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...BURKESVILLE
302 PM EDT FRI JUL 22 2016 /202 PM CDT FRI JUL 22 2016/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

THE COMBINATION OF TEMPERATURES AROUND 90 AND HIGH HUMIDITY WILL
LEAD TO LATE AFTERNOON HEAT INDICES PEAKING AROUND 100 DEGREES.

ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TODAY. LOCALLY
HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE
POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MAXIMUM AFTERNOON TO EARLY EVENING HEAT INDICES WILL RISE TO THE
102 TO 109 DEGREE RANGE SATURDAY AFTERNOON... POSSIBLY REACHING
THESE LEVELS AGAIN SUNDAY AND MONDAY. TAKE NECESSARY SAFETY
PRECAUTIONS TO AVOID PROLONGED EXPOSURE TO THE HEAT.

SCATTERED THUNDERSTORMS ARE EXPECTED AT TIMES SATURDAY THROUGH
THURSDAY IN AN UNSETTLED WEATHER PATTERN. THE BEST CHANCE FOR RAIN
LOOKS TO BE AHEAD OF A FRONT APPROACHING THE AREA MONDAY. LOCALLY
HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING WILL BE A THREAT WITH
ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KYZ035>037-039>043-047>049-055>057-066-067-078-082-231915-
FRANKLIN-SCOTT-HARRISON-ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
MERCER-JESSAMINE-CLARK-BOYLE-GARRARD-MADISON-CASEY-LINCOLN-RUSSELL-
CLINTON-
INCLUDING THE CITIES OF...FRANKFORT...GEORGETOWN...CYNTHIANA...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...DANVILLE...LANCASTER...
RICHMOND...LIBERTY...STANFORD...JAMESTOWN...ALBANY
302 PM EDT FRI JUL 22 2016 /202 PM CDT FRI JUL 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST INTO THIS EVENING. LOCALLY
HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE
POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MAXIMUM AFTERNOON TO EARLY EVENING HEAT INDICES AROUND 100 DEGREES
ARE FORECAST FOR SATURDAY TO MONDAY.

SCATTERED THUNDERSTORMS ARE FORECAST AT TIMES SATURDAY THROUGH
THURSDAY IN AN UNSETTLED WEATHER PATTERN. THE BEST CHANCE FOR RAIN
LOOKS TO BE AHEAD OF A FRONT APPROACHING THE AREA MONDAY. LOCALLY
HEAVY RAINFALL...GUSTY WINDS...AND LIGHTNING WILL BE A THREAT WITH
ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

RJS

In the hours before

Local storm report, Jul 22, 6:10 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      1 E GLASGOW             37.00N 85.90W
07/22/2016                   BARREN             KY   LAW ENFORCEMENT

            COLUMBIA AVENUE CLOSED AT DAVIS STREET DUE
            TO HIGH WATER.

&&

MRC
Local storm report, Jul 22, 6:11 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
611 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     FLASH FLOOD      2 NNW GLASGOW           37.03N 85.94W
07/22/2016                   BARREN             KY   LAW ENFORCEMENT

            PART OF HAPPY VALLEY ROAD CLOSED DUE TO HIGH
            WATER.

&&

MRC
Special weather statement, Jul 22, 6:20 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
620 PM EDT FRI JUL 22 2016

KYZ055-067-222245-
BOYLE-LINCOLN-
620 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WITH GUSTY WINDS AND LOCALLY
TORRENTIAL RAINFALL IS NEAR DANVILLE...

AT 618 PM EDT...A STRONG THUNDERSTORM WAS LOCATED A FEW
MILES SOUTHWEST OF DANVILLE. THE STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...JUNCTION CITY...HUSTONVILLE...
AND ALUM SPRINGS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3745 8481 3750 8486 3753 8486 3755 8485
      3753 8490 3757 8494 3769 8479 3760 8462
      3758 8460 3757 8461
TIME...MOT...LOC 2218Z 153DEG 2KT 3757 8484

13
Local storm report, Jul 22, 6:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT FRI JUL 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HEAVY RAIN       2 ESE HAYS              37.02N 86.10W
07/22/2016  M1.65 INCH       BARREN             KY   MESONET

            MEASURED OVER A ONE HOUR PERIOD.

&&

MRC
Special weather statement, Jul 22, 6:47 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT FRI JUL 22 2016

KYZ055-066-067-222315-
BOYLE-CASEY-LINCOLN-
647 PM EDT FRI JUL 22 2016

...STRONG THUNDERSTORMS WITH GUSTY WINDS AND LOCALLY TORRENTIAL
RAINFALL ARE AFFECTING NORTHEASTERN CASEY... SOUTHERN BOYLE AND
NORTHWESTERN LINCOLN COUNTIES...

AT 645 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR
STANFORD TO ALUM SPRINGS TO BUTCHERTOWN. THE STORMS ARE NEARLY
STATIONARY.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...JUNCTION CITY...HUSTONVILLE...PEYTONS STORE...
PARKSVILLE...TURNERSVILLE...MAYWOOD...BUTCHERTOWN AND MCKINNEY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3745 8471 3734 8486 3746 8502 3762 8498
      3766 8469 3765 8468 3764 8469 3764 8468
      3765 8467 3764 8466 3764 8465 3762 8464
      3761 8465 3760 8463 3750 8455
TIME...MOT...LOC 2245Z 156DEG 2KT 3757 8471 3757 8487 3749 8488

13
Special weather statement, Jul 22, 6:51 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT FRI JUL 22 2016

KYZ025-222315-
MEADE-
651 PM EDT FRI JUL 22 2016

...STRONG THUNDERSTORM SOUTH OF BRANDENBURG...

AT 651 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BRANDENBURG. THE STORM IS NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANDENBURG...EKRON...BUCK GROVE...HAYSVILLE...HILLGROVE...
FLAHERTY...BRANDENBURG STATION...GUSTON...MAPLES CORNER AND GARRETT.

LAT...LON 3794 8633 3801 8618 3801 8615 3786 8599
      3780 8611 3780 8615 3788 8624 3792 8631
TIME...MOT...LOC 2251Z 284DEG 3KT 3789 8616

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:34 PM EDTSpecial Weather StatementLMKLogan26 min
Jul 22, 3:59 PM EDTSpecial Weather StatementLMKLogan16 min
Jul 22, 4:03 PM EDTSpecial Weather StatementLMKWarren27 min
Jul 22, 4:20 PM EDTSpecial Weather StatementLMKNicholas10 min
Jul 22, 4:30 PM EDTSpecial Weather StatementLMKWarren15 min
Jul 22, 4:45 PM EDTSpecial Weather StatementLMKAllen15 min
Jul 22, 5:11 PM EDTAreal Flood AdvisoryLMKBarren3 hr
Jul 22, 5:25 PM EDTFlash Flood WarningLMKBarren, Metcalfe3 hr
Jul 22, 5:46 PM EDTSpecial Weather StatementLMKClark29 min
Jul 22, 6:20 PM EDTSpecial Weather StatementLMKBoyle25 min
Jul 22, 6:34 PM EDTAreal Flood AdvisoryLMKBoyle, Lincoln116 min
Jul 22, 6:47 PM EDTSpecial Weather StatementLMKBoyle28 min
Jul 22, 6:51 PM EDTSpecial Weather StatementLMKMeade24 min
Jul 22, 7:02 PM EDTSpecial Weather StatementLMKMeade28 min
Jul 22, 7:27 PM EDTAreal Flood AdvisoryLMKMeade2 hr
Jul 22, 7:34 PM EDTSpecial Weather StatementLMKHardin26 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.